# SDR P9IA096006

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: D31073101
- Condition: Low Pressure
- Location: L2 Door
- Part time: 63,843 hours
- Component: Aircruisers
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EVACUATION SLIDE BOTTLE PRESSURE BELOW LIMITS.  REPLACED L2 EVACUATION SLIDE PRESSURE BOTTLE IAW MM 25-0-15.  (X)
